MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, AIM COUPLER, 18MM, C-MOUNT; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG, AIM COUPLER, 18MM, C-MOUNT; CONFOCAL OPTICAL IMAGING
Catalog Number 1588020122
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the image was blurry during a procedure.
 
Event or Problem Description
It was reported that the image was blurry during a procedure.
 
Additional Manufacturer Narrative
Alleged failure: the account has found water inside the cameras and couplers.Most of these occurrences were identified in mdrd or prior to a procedure.There were 3 instances that the moisture inside the camera and coupler were noticed during a procedure (did not track specific serial numbers of these 3 units).All procedures were completed successfully.There was a minor delay to procedure (5 minutes max) to bring in a replacement camera head.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Root cause: it is difficult to determine the root cause of the problem quoted by the customer when we were not able to replicate it at our facility.Provable root causes could be moisture between camera head and coupler, or that the units were not cleaned properly.Squeaky endoclamp is a cosmetic issue due to the sterilization process.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
PKG, AIM COUPLER, 18MM, C-MOUNT
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8756100
Report Number0002936485-2019-00273
Device Sequence Number19204648
Product Code OWN
UDI-Device Identifier07613327174359
UDI-Public07613327174359
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1588020122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2019
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1